Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226436
Full metadata record
DC FieldValueLanguage
dc.contributor.authorГорлов, В. В.-
dc.contributor.authorСадовничий, В. И.-
dc.contributor.authorТиттман, П.-
dc.date.accessioned2019-08-07T08:37:31Z-
dc.date.available2019-08-07T08:37:31Z-
dc.date.issued1998-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 3. – С. 3-9.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/226436-
dc.description.abstractIn this paper authors investigated the problem of all-terminal reliability for communicative systems, based of complete graphs and Grids. The generated functions for the reliability polinoms are presented here. This approach can be used to obtain the explicit formula for complete graphs and some cases of Grids. One efficient method of computation of the reliability for any-dimensional Grid-System is described. For example the all-terminal reliability representation for Grids, where w=2;3;4, are computed.ru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleО полиномах надежности некоторых коммуникационных системru
dc.typearticleru
Appears in Collections:1998, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
3-9.pdf759,02 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.